# SDR 2007UALA00596

- Difficulty date: February 24, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 40,993 hours, 6,248 cycles
- Engine: Pwa PW4090
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Activated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG -APU-, BUT APU NEVER SHUT DOWN.  REBOOTED ACFT, BUT NO HELP.  AFTER TROUBLESHOOTING, DETERMINED THAT APU FIRE-OVERHEAT DETECTOR CARD WAS FAULTY.  REPLACED CARD & APU OPERATED OK FOR SERVICE.  SUSPECT DISTURBED CIRCUIT PATH ON CARD.
